# SDR DALA2020070202539

- Difficulty date: July 2, 2020
- Submitted: July 2, 2020
- Operation: Air carrier
- Aircraft: N390DA
- Make and model: Boeing 737832
- Aircraft serial: 30536
- Aircraft time: 65,142 hours, 25,457 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION FOUND EMERGENCY EXIT LIGHT AT LOC M1694 INOPERATIVE.  REMOVED AND REPLACED BATTERY PACK AT LOC M1694 PER AMM 33-51.  OPS TEST PASSED OK FOR SVC.
